# SDR ASOA2014031210117

- Difficulty date: February 5, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 24,572 hours, 17,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 WEB CORRODED.  COMPLIED WITH REO 670-53-11-594.  CROSSBEAM, LOWER RT WEB AND STRAP REQUIRES ASSY IAW GREO 670-53-11-594.  INSTALLED STRAP TO RT LOWER WEB AND CROSSBEAM TO RT LOWER WEB IAW GREO 670-53-11-594.  COMPLIED WITH ECTC REO 670-53-11-594-01.  MAJOR REPAIR.
